As a mother myself, I am here to share my experiences with everyone who has a question about pregnancy and parenthood. My answers are honest, and I do not judge. I am here to be the best that I can be and to offer my help and suggestions to anyone who is open to them♥
My daughter started the birth control two days ago, the doctor had her take two on Tuesday, two on Wednesday, and one today, this is her first time on the pill. Well, we are thinking that she could have come down with the flu, but she has been throwing up, and getting dizzy, which I read is a common side effect of taking the pill for the first time, but today, I gave her her one pill, and then she got sick, I even gave it to her with food.
My question is, is the pill even staying in her body when she throws up, and since she got sick this morning, should I wait until tomorrow for her to take a pill. When she first took her two pills, it was hours before she got sick, so the pills were already in her system. She is not sexually active, she is only on them to reduce the size of a cyst on her ovaries and to make her periods lighter.
10 points for best answer♥3 AnswersPregnancy1 decade ago